# SDR TWAA0000301

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-31
- Aircraft serial: 47409
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FIRST CLASS CABIN OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 9-17-99 STL.
